Abstract and Applied Analysis

Global Stability of a Discrete Mutualism Model

Kun Yang, Xiangdong Xie, and Fengde Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A discrete mutualism model is studied in this paper. By using the linear approximation method, the local stability of the interior equilibrium of the system is investigated. By using the iterative method and the comparison principle of difference equations, sufficient conditions which ensure the global asymptotical stability of the interior equilibrium of the system are obtained. The conditions which ensure the local stability of the positive equilibrium is enough to ensure the global attractivity are proved.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 709124, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277071

Digital Object Identifier
doi:10.1155/2014/709124

Mathematical Reviews number (MathSciNet)
MR3228085

Zentralblatt MATH identifier
07022921

Citation

Yang, Kun; Xie, Xiangdong; Chen, Fengde. Global Stability of a Discrete Mutualism Model. Abstr. Appl. Anal. 2014 (2014), Article ID 709124, 7 pages. doi:10.1155/2014/709124. https://projecteuclid.org/euclid.aaa/1412277071


Export citation